# SDR 7C7A2017112000340

- Difficulty date: November 20, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8106
- Aircraft serial: 389
- Aircraft time: 42,119 hours, 47,517 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 85310517119
- Condition: Dented
- Location: Fuselage
- Part time: 42,119 hours, 47,517 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS ON UPPER FUSELAGE AND FRONT PRESSURE BULKHEAD. REPAIRED IAW ECO 008.53-13.31.
